# SDR TWAA9615001

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 517 - DURING CRUISE, EGRESS LIGHTS ILLUMINATED AT SEAT ROWS 1 TO 7.  FOUND FAULTY POWER SUPPLY, MFG PN 5822-2.  REPLACED POWER SUPPLY.  EGRESS LIGHT OPERATION THEN CHECKED NORMAL.  CHECK C - 11-13-95 - STL.
